MathSciNet Relay Station
MathSciNet bibliographic data
MR1370917 14F30
Le Stum, Bernard La structure de Hyodo-Kato pour les courbes. (French) [The Hyodo-Kato structure for curves] Rend. Sem. Mat. Univ. Padova 94 (1995), 279–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement